# SDR QXEA2012072700733

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 MULTIPLE AREAS OF DAMAGE/CORROSION.  REMOVED CORROSION IAW RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 15 IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW SEAT TRACK NR 15 IAW SRM 51-40-07-02-01.  ALODINED HOLES IAW SRM 51-21-10-02-01.  INSTALLED SEAT TRACK REF SRM 51-42-05-02-01 AND 51-41-00-00-01.
